# SDR AWXA9800158

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 764
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT TRR 17 LT STA 764.  REPAIRED PER SRM 53-30-03 FIG 25.
